Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 267, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 2:45 PM CDT for Howell County, Ozark County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 2:45 PM CDT (19:45 UTC)
- Expired
- Sep 7, 2012, 3:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:57 PM CDT | HAIL 1 | 3 Sw Tecumseh, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
908
WUUS53 KSGF 071945
SVRSGF
MOC091-153-072030-
/O.NEW.KSGF.SV.W.0267.120907T1945Z-120907T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 330 PM CDT
* AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BAKERSFIELD...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...CAULFIELD...HARDENVILLE...MOODY...SOUTH FORK...
TECUMSEH AND UDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3649 9238 3666 9238 3669 9193 3649 9196
TIME...MOT...LOC 1945Z 273DEG 22KT 3655 9227
HAIL...1.00IN
WIND...60 MPH
$$
COLUCCI2 follow-up statements
623 WWUS53 KSGF 072001 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 PM CDT FRI SEP 7 2012 MOC091-153-072030- /O.CON.KSGF.SV.W.0267.000000T0000Z-120907T2030Z/ HOWELL MO-OZARK MO- 301 PM CDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN OZARK AND SOUTHWESTERN HOWELL COUNTIES UNTIL 330 PM CDT... AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAKERSFIELD... AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...PUBLIC. QUARTER SIZED HAIL WAS REPORTED THREE MILES SOUTHWEST OF TECUMSEH. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BAKERSFIELD...CAULFIELD...MOODY...SOUTH FORK...TECUMSEH AND UDALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3649 9234 3663 9232 3668 9194 3649 9196 TIME...MOT...LOC 2001Z 273DEG 22KT 3654 9215 HAIL...1.00IN WIND...<50 MPH $$ COLUCCI
792 WWUS53 KSGF 072024 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 PM CDT FRI SEP 7 2012 MOC091-153-072034- /O.EXP.KSGF.SV.W.0267.000000T0000Z-120907T2030Z/ HOWELL MO-OZARK MO- 324 PM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OZARK AND SOUTHWESTERN HOWELL COUNTIES WILL EXPIRE AT 330 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3649 9234 3663 9232 3668 9194 3649 9196 TIME...MOT...LOC 2024Z 273DEG 22KT 3653 9198 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 10:39 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Sep 7, 10:39 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1039 AM CDT FRI SEP 7 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 1030 AM CDT FRI SEP 7 2012/ A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS MORNING AHEAD OF A POSITIVE TILT UPPER TROUGH THAT STRETCHED ACROSS THE NORTHERN TIER OF THE U.S. A SURFACE LOW WAS LOCATED OVER NORTH CENTRAL MISSOURI WITH COLD FRONT EXTENDING TO THE SOUTHWEST ACROSS SOUTHEASTERN KANSAS INTO NORTH CENTRAL OKLAHOMA. THIS FRONT WILL PUSH STEADILY SOUTH IN THE WAKE OF THE SURFACE LOW TRACING ACROSS NORTHERN MISSOURI. THE FRONT WILL REACH THE INTERSTATE 44 CORRIDOR BY MID AFTERNOON. WILL ALSO BE MONITORING A MINOR SHORTWAVE TRACKING FROM NORTHEASTERN OKLAHOMA AND ACROSS SOUTHERN MISSOURI THIS AFTERNOON. EXPECT CONVECTION TO INITIALLY INCREASE TO OUR WEST BEHIND THE FRONT AS THE SYNOPTIC SCALE SUPPORT SHIFTS SOUTHWARD AND INTERACTS WITH THE FRONT. WIDESPREAD SHOWERS AND THUNDERSTORMS SHOULD DEVELOP WITH TIME BEHIND THE FRONT AS IT PROGRESSES TO THE SOUTH INTO THE REGION. SCATTERED THUNDERSTORMS TO NUMEROUS WILL ALSO DEVELOP THIS AFTERNOON AHEAD OF THE FRONT AND ESPECIALLY IN ADVANCE OF THE MINOR SHORTWAVE TRACKING TOWARD SOUTH CENTRAL MISSOURI. AMPLE SURFACE HEATING AHEAD OF THE FRONT WILL RESULT IN MODERATE INSTABILITY. DEEP LAYER SHEAR WILL INCREASE WITH TIME AS THE UPPER TROUGH GRADUALLY DIGS TO THE SOUTH. ULTIMATELY THE THE RISK FOR SEVERE STORMS WILL EXIST AHEAD OF THE FRONT AND PRIMARILY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. THE COVERAGE AND TIMING OF RAIN HAS BEEN ADJUSTED IN THE FORECAST. FOSTER && .DISCUSSION... GOOD MORNING TO EVERYONE ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE NATIONAL WEATHER SERVICE WILL CLOSELY MONITOR FOR THE RISK OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 65 MPH. LETS NOT FORGET ABOUT CLOUD TO GROUND LIGHTNING...ESPECIALLY WITH ALL THE FRIDAY NIGHT LIGHTS...AND ANY OTHER OUTDOOR ACTIVITIES THAT WILL BE TAKING PLACE THIS EVENING. THESE STORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS LATE THIS MORNING...AND MOVE INTO WESTERN MISSOURI BY 2 PM. THE WINDOW FOR SEVERE WEATHER APPEARS TO RANGE FROM 2PM TO 7PM. THE MORE INTENSE STORMS ARE EXPECTED TO EXIT SOUTH CENTRAL MISSOURI BY 7PM. PLEASE NOTE THAT REDEVELOPMENT OF NON-SEVERE SHOWERS AND THUNDERSTORMS IS A POSSIBILITY AFTER 7PM THIS EVENING BEHIND THE FRONT. THIS TIMING IS SLIGHTLY FASTER THAN PREVIOUSLY THOUGHT...AS MODELS HAVE TRENDED TOWARD A FASTER FRONTAL PASSAGE. REGARDING THIS AFTERNOON'S ENVIRONMENT...POINT FORECAST SOUNDINGS SUGGEST THAT MIXED LAYER PARCELS WILL HAVE 2000 - 2500 J/KG OF CAPE. INSTABILITY LEVELS SHOULD BE GREATER OVER THE EASTERN OZARKS. THIS INSTABILITY IN CONJUNCTION WITH INCREASING DEEP LAYER SHEAR OF AROUND 30 KNOTS...WILL BE SUFFICIENT FOR A FEW STORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS. WE FOLLOWED THE ECMWF OUTPUT FOR MAX TEMPERATURES TODAY...WITH HIGHS IN THE UPPER 80S AND LOWER 90S. WE FOLLOWED HPC'S GUIDANCE WITH RAINFALL AMOUNTS...RANGING FROM ONE HALF OF AN INCH TO AROUND ONE INCH. THESE AMOUNTS SHOULD BE WIDESPREAD ACROSS THE REGION. ALL RAINFALL WILL EXIT THE OZARKS BY MIDNIGHT TONIGHT. FANTASTIC WEATHER IS EXPECTED THROUGH THE REST OF THE WEEKEND. CONDITIONS COULDN'T GET ANY BETTER FOR A LATE SUMMER CAMPING TRIP...OR MAYBE A ROUND OF GOLF. OVERNIGHT LOWS SATURDAY AND SUNDAY WILL FALL INTO THE 50S. MEANWHILE...AFTERNOON HIGHS ON SATURDAY WILL ONLY WARM INTO THE 70S...WITH LOWER 80S EXPECTED ON SUNDAY. HUMIDITY LEVELS WILL BE LOW THROUGH THE WEEKEND...MAKING THE AIR FEEL GREAT. THESE FALL LIKE CONDITIONS WILL OCCUR IN RESPONSE TO DEEP NORTHWEST FLOW EVOLVING ACROSS MUCH OF THE NATIONS MID SECTION. UPPER LEVEL RIDGING WILL BECOME MORE ESTABLISHED LATE SUNDAY INTO MONDAY...FACILITATING A RETURN OF SOUTHERLY BREEZES AT THE SURFACE. THIS UPPER RIDGING PATTERN IS FAVORABLE FOR A WARMING TREND FROM SUNDAY THROUGH ALL OF NEXT WEEK. AS A MATTER OF FACT...IT'S LOOKING LIKE TEMPERATURES IN THE MIDDLE 90S CAN NOT BE RULED OUT BY NEXT WEDNESDAY...AS THE ECMWF AND THE GFS SIGNAL THE RETURN OF A SUMMERTIME HIGH DIRECTED OVER SOUTHERN MISSOURI. REGARDING PRECIPITATION CHANCES IN THE EXTENDED FORECAST...WE HAVE A FAIRLY HIGH DEGREE OF CONFIDENCE IN A DRY WEATHER WILL BE THE RULE FROM SATURDAY THROUGH WEDNESDAY OF NEXT WEEK. HAVE A GREAT WEEKEND ! CRAMER && .AVIATION... /ISSUED 645 AM CDT FRI SEP 7 2012/ FOR THE 07/1200Z KSGF/KJLN/KBBG TAFS...THE MAIN CONCERNS WILL BE WITH A STRONG COLD FRONT PASSING THROUGH THE REGION BETWEEN 07/1800Z AND 08/0000Z. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD ALONG THE FRONT AS INSTABILITY INCREASES THIS AFTERNOON. MUCH OF THE RAINFALL WILL OCCUR NEAR AND BEHIND THE FRONT. AS TEMPERATURES COOL...POST FRONTAL CEILINGS WILL LOWER INTO AT LEAST THE MVFR CATEGORY...POSSIBLY BRIEFLY BECOMING IFR. ALSO EXPECT BRIEF PERIODS OF IFR VISIBILITY IN HEAVIER SHOWERS. GUSTY NORTH WINDS WILL OCCUR BEHIND THE FRONT...DIMINISHING LATE IN THE TAF PERIOD. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 7, 12:57 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1257 PM CDT FRI SEP 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1257 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ALONG AND AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...DAMAGING WIND GUSTS UP TO 65 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR BETWEEN 3 AND 9 PM ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. WHILE GENERAL SHOWERS AND THUNDERSTORMS WILL OCCUR BEHIND THE COLD FRONT THROUGH MIDNIGHT TONIGHT...THE RISK FOR SEVERE STORMS IS EXPECTED TO END BY 9 PM. HOWEVER THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING WILL CONTINUE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 7, 9:02 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 3 SSE MONTAUK 37.40N 91.66W
09/06/2012 TEXAS MO LAW ENFORCEMENT
TREES DOWN AND BLOCKING THE ROAD NEAR HIGHWAY B AND
HIGHWAY AY.
&&
KARDELLLocal storm report, Sep 7, 9:29 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 N TANEYVILLE 36.78N 93.03W
09/06/2012 TANEY MO LAW ENFORCEMENT
NEW BARN DESTROYED NEAR ESSARY AND MIDDLETON ROADS
&&
GAEDELocal storm report, Sep 7, 11:52 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG CLIMAX SPRINGS 38.10N 93.05W
09/06/2012 CAMDEN MO PUBLIC
A FEW LARGE TREES AND NUMEROUS 4 INCH LIMBS DOWN
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 6, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 66 min |
| Sep 7, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 57 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 52 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.